skip to content
Gorenstein quotient singularities in dimension three Preview this item
ClosePreview this item
Checking...

Gorenstein quotient singularities in dimension three

Author: Stephen Shing-Toung Yau; Yung Yu
Publisher: Providence, RI : American Mathematical Society, 1993.
Series: Memoirs of the American Mathematical Society, no. 505.
Edition/Format:   Print book : EnglishView all editions and formats
Database:WorldCat
Summary:

If $G$ is a finite subgroup of $G\!L(3,{\mathbb C})$, then $G$ acts on ${\mathbb C}^3$, and it is known that ${\mathbb C}^3/G$ is Gorenstein if and only if $G$ is a subgroup of $S\!L(3,{\mathbb C})$.  Read more...

Rating:

(not yet rated) 0 with reviews - Be the first.

Subjects
More like this

 

Find a copy in the library

&AllPage.SpinnerRetrieving; Finding libraries that hold this item...

Details

Material Type: Internet resource
Document Type: Book, Internet Resource
All Authors / Contributors: Stephen Shing-Toung Yau; Yung Yu
ISBN: 0821825674 9780821825679 0821825623 9780821825624
OCLC Number: 28257365
Notes: "September 1993, volume 105, number 505 (end of volume)."
Description: viii, 88 pages : illustrations ; 26 cm.
Contents: Introduction Classification of finite subgroups of $SL(3,\mathbb C)$ The invariant polynomials and their relations of linear groups of $SL(3,\mathbb C)$ Gorenstein quotient singularities in dimension three.
Series Title: Memoirs of the American Mathematical Society, no. 505.
Responsibility: Stephen S.-T. Yau, Yung Yu.

Reviews

User-contributed reviews
Retrieving GoodReads reviews...
Retrieving DOGObooks reviews...

Tags

Be the first.
Confirm this request

You may have already requested this item. Please select Ok if you would like to proceed with this request anyway.

Linked Data


Primary Entity

<http://www.worldcat.org/oclc/28257365> # Gorenstein quotient singularities in dimension three
    a schema:CreativeWork, schema:Book ;
   library:oclcnum "28257365" ;
   library:placeOfPublication <http://id.loc.gov/vocabulary/countries/riu> ;
   library:placeOfPublication <http://experiment.worldcat.org/entity/work/data/356035#Place/providence_ri> ; # Providence, RI
   schema:about <http://dewey.info/class/510/e20/> ;
   schema:about <http://experiment.worldcat.org/entity/work/data/356035#Topic/algebraische_meetkunde> ; # Algebraïsche meetkunde
   schema:about <http://experiment.worldcat.org/entity/work/data/356035#Topic/invariants> ; # Invariants
   schema:about <http://experiment.worldcat.org/entity/work/data/356035#Topic/grupos_de_lie> ; # Grupos De Lie
   schema:about <http://id.worldcat.org/fast/924908> ; # Finite groups
   schema:about <http://id.worldcat.org/fast/977982> ; # Invariants
   schema:about <http://experiment.worldcat.org/entity/work/data/356035#Topic/finite_groups> ; # Finite groups
   schema:about <http://id.worldcat.org/fast/1119502> ; # Singularities (Mathematics)
   schema:bookFormat bgn:PrintBook ;
   schema:contributor <http://viaf.org/viaf/9055880> ; # Yung Yu
   schema:creator <http://viaf.org/viaf/100326690> ; # Stephen Shing-Toung Yau
   schema:datePublished "1993" ;
   schema:exampleOfWork <http://worldcat.org/entity/work/id/356035> ;
   schema:inLanguage "en" ;
   schema:isPartOf <http://worldcat.org/issn/0065-9266> ; # Memoirs of the American Mathematical Society,
   schema:isPartOf <http://experiment.worldcat.org/entity/work/data/356035#Series/memoirs_of_the_american_mathematical_society> ; # Memoirs of the American Mathematical Society ;
   schema:name "Gorenstein quotient singularities in dimension three"@en ;
   schema:productID "28257365" ;
   schema:publication <http://www.worldcat.org/title/-/oclc/28257365#PublicationEvent/providence_ri_american_mathematical_society_1993> ;
   schema:publisher <http://experiment.worldcat.org/entity/work/data/356035#Agent/american_mathematical_society> ; # American Mathematical Society
   schema:url <http://digitool.hbz-nrw.de:1801/webclient/DeliveryManager?pid=1897110&custom%5Fatt%5F2=simple%5Fviewer> ;
   schema:url <http://www.gbv.de/dms/hbz/toc/ht005005100.pdf> ;
   schema:workExample <http://worldcat.org/isbn/9780821825679> ;
   schema:workExample <http://worldcat.org/isbn/9780821825624> ;
   umbel:isLike <http://bnb.data.bl.uk/id/resource/GB9513048> ;
   wdrs:describedby <http://www.worldcat.org/title/-/oclc/28257365> ;
    .


Related Entities

<http://experiment.worldcat.org/entity/work/data/356035#Agent/american_mathematical_society> # American Mathematical Society
    a bgn:Agent ;
   schema:name "American Mathematical Society" ;
    .

<http://experiment.worldcat.org/entity/work/data/356035#Place/providence_ri> # Providence, RI
    a schema:Place ;
   schema:name "Providence, RI" ;
    .

<http://experiment.worldcat.org/entity/work/data/356035#Series/memoirs_of_the_american_mathematical_society> # Memoirs of the American Mathematical Society ;
    a bgn:PublicationSeries ;
   schema:hasPart <http://www.worldcat.org/oclc/28257365> ; # Gorenstein quotient singularities in dimension three
   schema:name "Memoirs of the American Mathematical Society ;" ;
    .

<http://experiment.worldcat.org/entity/work/data/356035#Topic/algebraische_meetkunde> # Algebraïsche meetkunde
    a schema:Intangible ;
   schema:name "Algebraïsche meetkunde"@en ;
    .

<http://id.worldcat.org/fast/1119502> # Singularities (Mathematics)
    a schema:Intangible ;
   schema:name "Singularities (Mathematics)"@en ;
    .

<http://id.worldcat.org/fast/924908> # Finite groups
    a schema:Intangible ;
   schema:name "Finite groups"@en ;
    .

<http://id.worldcat.org/fast/977982> # Invariants
    a schema:Intangible ;
   schema:name "Invariants"@en ;
    .

<http://viaf.org/viaf/100326690> # Stephen Shing-Toung Yau
    a schema:Person ;
   schema:familyName "Yau" ;
   schema:givenName "Stephen Shing-Toung" ;
   schema:name "Stephen Shing-Toung Yau" ;
    .

<http://viaf.org/viaf/9055880> # Yung Yu
    a schema:Person ;
   schema:birthDate "1952" ;
   schema:familyName "Yu" ;
   schema:givenName "Yung" ;
   schema:name "Yung Yu" ;
    .

<http://worldcat.org/isbn/9780821825624>
    a schema:ProductModel ;
   schema:isbn "0821825623" ;
   schema:isbn "9780821825624" ;
    .

<http://worldcat.org/isbn/9780821825679>
    a schema:ProductModel ;
   schema:isbn "0821825674" ;
   schema:isbn "9780821825679" ;
    .

<http://worldcat.org/issn/0065-9266> # Memoirs of the American Mathematical Society,
    a bgn:PublicationSeries ;
   schema:hasPart <http://www.worldcat.org/oclc/28257365> ; # Gorenstein quotient singularities in dimension three
   schema:issn "0065-9266" ;
   schema:name "Memoirs of the American Mathematical Society," ;
    .


Content-negotiable representations

Close Window

Please sign in to WorldCat 

Don't have an account? You can easily create a free account.